# SDR IPXA2017062018440

- Difficulty date: June 20, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 28,150 hours, 16,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AND SMOKE IN COCKPIT DURING FINAL APPROACH TO LANDING, NO SMOKE OR FIRE WARNINGS. ACCOMPLISHED FIM 21-00-01 PAG 301.  RAN LEFT PACK WITH BOTH ENGINES RUNNING AND BOTH BLEEDS ON , LEFT PACK OK. ALSO RUN LEFT PACK WITH  THE PROPER BLEED ON LEFT PACK OK.  R & R THE RT ACM IAW MM 21-51-03.
